Results 1 to 13 of 13
  1. #1
    some1else is offline Junior Member
    Join Date
    Dec 2012
    Posts
    96

    Question Steroids after Jaundice?

    So i was doing a cycle of Tren .e and test.e .. 300test.. 200tren.
    Did it for 12 weeks, then got sick and jaundice.
    My jaundice was at a max level 13. Now its back down to normal. (Its been 3 month since my last shot)

    I was taking aromasin and prami with the cycle. I dropped everything when I saw my eyea yellow and got diagnosed with jaundice.

    So I guess we can say I got Jaundice from tren and test.


    anyways, the question I came to ask is, can a person who previously had jaundice do steroids again? (thinking of test prop).

    and how long after jaundice ahould one wait to start again?

  2. #2
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    That cycle shouldn't have even elevated your liver enzymes much, so there is something wrong with your liver to begin with (or your bilirubin clearance). See a hepatic specialist to get this sorted before touching anything.

  3. #3
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,154
    You anemic?
    ~ PLEASE DO NOT ASK FOR SOURCE CHECKS ~

    "It's human nature in a 'more is better' society full of a younger generation that expects instant gratification, then complain when they don't get it. The problem will get far worse before it gets better". ~ kelkel

  4. #4
    Rv8G30 is offline Associate Member
    Join Date
    Apr 2012
    Posts
    282
    I have to agree. Low dose of test and tren shouldnt cause major liver problems. Id be concerned about the liver and look into that further. Forget about steroids !

  5. #5
    AD's Avatar
    AD
    AD is offline Knowledgeable Member
    Join Date
    Feb 2012
    Posts
    6,809
    I did a search and found this:
    http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3089004/
    AAS in general is listed as a cause of drug-induced jaundice without significant hepatitis (liver inflammation).

    If you have been thoroughly investigated and no other causes could be found, then your jaundice may really have been caused by steroids . If thats the case, you will never be able to use gear again.

  6. #6
    some1else is offline Junior Member
    Join Date
    Dec 2012
    Posts
    96
    Im not anemic nor do i have any health issues.

    Could Prami and Aromasin be the cause?

  7. #7
    some1else is offline Junior Member
    Join Date
    Dec 2012
    Posts
    96
    Could prami and aromasin have caused it somehow?

  8. #8
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    Quote Originally Posted by some1else View Post
    Could prami and aromasin have caused it somehow?
    Only if they were tainted with something highly toxic.

  9. #9
    Honkey_Kong's Avatar
    Honkey_Kong is online now Superbowl XLIX Champs!
    Join Date
    Apr 2009
    Location
    The Dude Abides
    Posts
    8,379
    Quote Originally Posted by some1else View Post
    Could prami and aromasin have caused it somehow?
    Where did you get the prami and aromasin ? Are they research chems?

    Don't list the specific name of the place you got it from, just the general type of place/dealer/whatever.

    Also, when you were experiencing jaundice, who did you see for treatment of it? Was it a specialist or just your doctor?
    Last edited by Honkey_Kong; 07-12-2013 at 07:05 AM.

  10. #10
    MR10X is offline Recognized Member Winner - $100
    Join Date
    Apr 2009
    Location
    FLORIDA
    Posts
    959
    Quote Originally Posted by some1else View Post
    So i was doing a cycle of Tren .e and test.e .. 300test.. 200tren.
    Did it for 12 weeks, then got sick and jaundice.
    My jaundice was at a max level 13. Now its back down to normal. (Its been 3 month since my last shot)

    I was taking aromasin and prami with the cycle. I dropped everything when I saw my eyea yellow and got diagnosed with jaundice.

    So I guess we can say I got Jaundice from tren and test.


    anyways, the question I came to ask is, can a person who previously had jaundice do steroids again? (thinking of test prop).

    and how long after jaundice ahould one wait to start again?
    I had hepatitis when i was in my late 20,s.I spent a week in the hoispital.I started doing AAS when i was 34 but stayed away from orals,i am now 67 and done over 36 cycles and never had a problem. I have no idea what cause the hepatitis,but i havnt had any issues because of it. I have used quite a bit of tren also and not had any problems.
    Last edited by MR10X; 07-12-2013 at 04:36 PM.

  11. #11
    cj220 is offline Junior Member
    Join Date
    Feb 2006
    Posts
    69
    Ive ran tren at 100mg ed for 12 weeks with 1500mg of test ew and couple other compounds in the 1g mark for over 6months and jaundice was never a problem...get ur liver checked bud

  12. #12
    AlinSR is offline new member
    Join Date
    Jan 2013
    Posts
    578
    Sounds like you've don't some damage to your liver in the past, maybe from alcohol?

  13. #13
    some1else is offline Junior Member
    Join Date
    Dec 2012
    Posts
    96
    Ive done a couple of cycles and nothing ever happened.. but I guess this last cycle I was a somewhat careless when it came to food and I was eating greasy stuff and even stuffing myself when I wasnt hungry.. something I never do because I dont like greasy food and because im smarter than that.. either way, I think it could have been that, or maybe some bacteria or fongus that might have developed in the prami/aromasin drinking needle.

    Anyhow, after a couple of months, my last blood results say that im in the normal range of everything, so I guess im fine and planning to run Test P. In about 1, 2 months from now.

    anyone got anything to say?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •